Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
current age: 23
weight: 70kg（now I’m becoming thinner）
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
1mg finasteride for hair loss
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
What condition was being treated with the drug?
hair loss(m + o)
For how long did you take the drug (weeks/months/years)?
A little over a month
(2021.07.06-2021.07.07) After taking two finasteride, the side effects stopped obviously for one week
(I really want to scold my doctor here. If she tells me about the persistent side effects after stopping the drug, I will not take it again)
(2021.07.14-2021.08.14) After that, I insisted on taking 32 finasteride, and finally I couldn’t stand the side effects and chose to stop taking it.
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
What side effects did you experience that have yet to resolve since discontinuation?
- sexual dysfunction
- early awakening
- My stomach is OK at present, but I can eat very much and become hungry easily
- My tinnitus and numbness and chills in my small arms seriously affect my study
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[√] Loss of Libido / Sex Drive
[√] Erectile Dysfunction
[√] Complete Impotence
Loss of Morning Erections
[√] Loss of Spontaneous Erections
[√] Loss of Nocturnal Erections
[√] Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
[√ ] Reduced Sperm Count / Motility
[√] Emotional Blunting / Emotionally Flat
[√] Difficulty Focusing / Concentrating
[√] Memory Loss / Forgetfulness
[√] Stumbling over Words / Losing Train of Thought
[√] Slurring of Speech
[√] Lack of Motivation / Feeling Passive / Complacency
[√] Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
[√] Suicidal Thoughts
[√] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
[√] Testicular Shrinkage / Loss of Fullness
[√] Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
[√] Muscle Wastage
[√] Muscle Weakness
[√] Dry / Dark Circles under eyes
[√ ] Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
[√] Vision - Acuity Decrease / Blurriness
[√] Tinnitus (ringing or high pitched sound in ears)
[√] Increased hair loss
[√ ] Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Nothing, just waiting, I don’t know what to do, please help me please!!!
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
I will add that later
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
After three months of withdrawal, my condition has been improving, and I completely returned to normal after 77 and 78 days of withdrawal.
However, after 84 days of withdrawal, I began to feel serious side effects.
At 87 days, my penis lost connection, I couldn’t erect, I was cold and afraid of cold, my hands trembled slightly, my hands, feet, legs and small arms felt slightly numb, my tinnitus was mild, I couldn’t concentrate, and I had suicidal thoughts. It deteriorated again after 90 days of withdrawal.
Up to now (after 93 days of drug withdrawal), I still have side effects: difficulty in erection, low sexual desire, no confidence in sexual life, early awakening, tinnitus, numbness and chills in arm muscles, and tired brain, especially tinnitus, muscle and brain fatigue, which affect my study very much